Jump to content
CrazyBoards.org

Recommended Posts

Psych Dx: treatment resistant depression (major + persistent), generalized anxiety, adhd

Psych Rx: bupropion 450 qd, buspirone 15 bid, adderall 20 am 10pm, clonazepam .5 prn

Other Dx: celiac, gerd, vulvodynia/vulvar vestibulitis, oab, seasonal allergies, idiopathic chronic nausea, neuropathy, myalgia, & arthralgia

Other Rx: myrbetriq 50 qd, pantoprozole 20 bid, topical estrogen qd, topical clobetasol prn, topical lidocaine prn

OTC:  mucinex 12-hour bid, vitamin D3 qd, fish oil qd, probiotic qd, zyrtec qd, nasacort qd, saline spray bid, melatonin prn

Previous Psych Rx: seroquel, depakote, lamictal, remeron, trazadone, lithium, ambien, sonata, zyprexa, lexapro, prozac, temazepan, xanax, rozerem

So I've clearly been on a lot of meds over the years (since first being put on seroquel in early 2013) partially because I was initially misdiagnosed with bipolar disorder. I've been on my current cocktail for quite awhile, and I had been doing pretty well with my depression but it's gotten significantly worse lately due to some life events + unyielding chronic pain that has been getting worse for the last two years.

For the neuropathy I tried gabapentin for several months and it did absolutely nothing. I've been suggested Lyrica (which even with my good insurance is still $100 a month or $200 for 3 months with a mail order pharmacy which is a lot more than I can reasonably afford) and Cymbalta.

Does anyone with depression and/or neuropathy have any experience with taking Cymbalta and Wellbutrin together? The two SSRIs I've taken (lexapro & prozac) in the past both gave me severe gastrointestinal side effects and I wasn't able to stay on them long enough to see if they even helped. It would be great to have a cheap, generic drug improve my nerve pain and depression, but I'm nervous about trying another SSRI.

I'm also fairly uncomfortable with the idea of going off bupropion, bc it's been pretty damn  effective if not adequately so. Because when I wasn't on bupropion I was a MESS and I'm afraid of going back to that level of depressed.

Also curious if anyone has any success with using any med, Cymbalta or otherwise, as an adjunct treatment for depression?

I have recently gotten back to therapy so I'm hoping that will help some but it's hard to follow through on anything from my therapist (or from my physical therapists, doing anything besides going to work & sleeping) bc of executive dysfunction, constant fatigue, pretty severe anhedonia, general feeling of emptiness.

Edited by inconsequinntial

Share this post


Link to post
Share on other sites

When I was still misdiagnosed with bipolar disorder, I had pdocs suggest abilify but at that time it was too expensive bc there wasn't a generic and I had shittier insurance. I didn't have good experiences with other atypical antipsychotics (seroquel made me a zombie for years, zyprexa I felt good on but I gained 40lbs in 4 months), and I don't know how different abilify would be

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By DammitJanet
      I’ve just hit menopause and started a very low dose of bc pill. 
      I can only find mood fluctuations in side effects, not anxiety. 
      Anyone else have issues with hrt?
    • By Dewey
      My psych doc has called two times to see if I started on the Latuda.  I haven't.  I originally wanted to wait until the Seroquel and Pamelor left my system before I started anything new.  That was 3 weeks ago.  Now experiencing inking in of paranoia, insomnia, fear, anxiety, depression, more migraine and it's preventing me from starting Latuda. 
      I have some key appointments I have to keep between now and the end of the month that I absolutely cannot cancel.  I don't want to start Latuda and experience overwhelming side effects that will scare me from leaving my home to make these appointments.  However, living in agony with these symptoms is horrible and I know I need to start on the Latuda.  After todays appointment, I will have 10 business days until my next appointment, I could take a small sample and see how I react for a few days. 
      I'm also still spending like crazy, have maxed out all my credit cards, applied for more.  I know I am doing this to comfort myself.  However, I am now sending back more than half what I am buying, but I am in trouble with one credit card.  I called my bank and asked for help and they agreed to suspend my credit card until I get it under the credit limit.  All this spending started after I watched my neighbor pass away and since then I have not been doing my daily walk because the only path I can use with my rollator is right where she passed away.  I just haven't been able to get myself beyond this. 
      I tried starting with a trauma therapist but that ended badly, she wanted me to discuss my past traumas in detail during the first and second meeting and half way thru the second meeting I flew out of her room having a panic attack.  I kept warning her I needed to work on grounding and she wouldn't, so won't go back.  She hasn't called to see why I haven't been back, so will let that one go. 
      I'm a basket case right now. 
       
    • By AyYiYikes
      This is something I’m thinking about a lot lately. People without a mental illness don’t understand the costs we have: broken relationships, lost jobs, and poor spending episodes (putting it mildly). Add in all the costs of meds, doctor visits, therapy appointments - I didn’t choose this, but it is what it is.
      Staying on meds, for me, has created some stability after years without any. But now I face homelessness in a couple days unless a miracle occurs. I’m pissed off at myself for HAVING this, although I can’t control that I do.
      I’ve been depressed for quite a while, but still able to get to work. Over a year ago, when first diagnosed, I was off a few months, a total wreck, and am still crawling out from the financial fallout.  Last month the pdoc added a new med. Within a week, I was hearing voices (not something I do) and was terribly depressed and had suicidal ideation. I quit the med and felt better within a week. During that time I took two days off work and hibernated, feeling hopeless and majorly depressed the first day. The next day I went to the pdoc and told her the effects of the new med I’d stopped. I went because my work demands a dr note to return to work. Telling her I felt like crap but have to work because I’m alone and have no back-up for money, I needed the note. She refused and said I’d get no note until I went through IOP.  I went and after week 3 I told a dr there I’m ok and can’t continue because I must work. Got the note, no problem. They said they wanted me to stay off at least 2 more weeks, maybe more, but gave me the release. *sigh*
      Been back at work a couple wks and doing pretty well. The first of the month came and I had no way to pay my rent. A small disability pymt was expected but hadn’t arrived (not enough for rent anyway). The way our pay works, and since I was gone 3 wks, no pay for me until the end of the month.
      Yesterday I came home to a 3 day notice on my door. The property management is a big corporation and not willing to even give a few days and see from my dr release I’ve been out, doctor’s orders. I’ve asked a couple of people but they can’t help. I’m sad that I’ve failed. Loathing myself and my illness at all right now, I’m just hit in the face how much having this sucks. 
      The costs go way beyond buying something one doesn’t need. Even when doing things the way they’re supposed to be done, it still can bite ya in the butt. Tired. Exhausted. Fed up.
      Rant over.
       
    • By Blahblah
       I've posted on this topic before, because I'm really wondering why this is happening to me, but not on other people that have been on higher-dose stimulants (without breaks) for MUCH longer....
      I re-instated Ritalin (after a 4 month break) due to increase in work focus-cognitive tasks and sustained motivation. My pdoc also increased the dosage because previous dose (only 20mgLA & 10mg IR) was low and wearing off early. Was told I could experiment, but to take weekends off in order to "rest" . In the last 3 weeks, I've noticed drastic improvements in my mood, motivation, ability to focus on intellectual tasks/reading, and a positivity, calmness in general.
      Problem is, I am psychologically addicted. When I try to break on the weekends, I can't get out of bed, barely prepare food for myself (despite hunger), and shower, basically, these symptoms are MUCH worse than before I was taking it! I'm concerned that I'll need to keep increasing the dose, take it everyday, and eventually, it will make my condition/functioning worse in the long run (exacerbating the problem). I had old pdocs that would not prescribe me stimulants for exactly this reason.....
      Any ideas guys? I'm very compliant, and have no inclination to abuse the dosage. This is the only thing that's made a dent in my mood and functioning and does not seem like a long-term solution!
×